Browsing Algebraic Combinatorics by Issue Date

Sort by: Order: Results:

  • Mavron, V. C.; McDonough, Thomas; Mullen, Gary L. (2006-11)
    We extend the notion of a framed net, introduced by D. Jungnickel, V. C. Mavron, and T. P. McDonough, J Combinatorial Theory A, 96 (2001), 376–387, to that of a d-framed net of type ℓ, where d ≥ 2 and 1 ≤ ℓ ≤ d-1, and we ...
  • McDonough, Thomas; Mavron, V. C.; Tonchev, V. D. (2008-07-06)
    Rahilly [On the line structure of designs, Discrete Math. 92 (1991) 291–303] described a construction that relates any Hadamard design H on 4^m-1 points with a line spread to an affine design having the same parameters as ...
  • Mavron, V. C.; McDonough, Thomas; Key, Jennifer D. (2009-01)
    We show that a construction described in [K.L. Clark, J.D. Key, M.J. de Resmini, Dual codes of translation planes, European J. Combinatorics 23 (2002) 529–538] of small-weight words in the dual codes of finite translation ...
  • Mavron, V. C.; McDonough, Thomas (2010)
    This paper gives an explicit value for the dimension of the code of a strongly resolvable design over the field of prime order $p$ in the case when $p$ is not a divisor of $k-\rho$, where $k$ is the block size of the design ...
  • Deriziotis, D.; Pallikaros, C. A.; McDonough, Thomas (2010)
    Given an involution z in W, where W is the symmetric group of degree n, we study the relation between the subsystems of a root system for W corresponding to certain decreasing subsequences of z and the two-sided Kazhdan–Lusztig ...
  • Mavron, V. C.; McDonough, Thomas; Shrikhande, M. S. (2012-04)
    In a recent paper, Pawale [22] investigated quasi-symmetric 2-(v, k, lambda) designs with intersection numbers x > 0 and y = x + 2 with lambda > 1 and showed that under these conditions either lambda = x + 1 or lambda = x ...
  • McDonough, Thomas; Shaw, R.; Topalova, S. (2013-01-01)
    We classify all line spreads S21 in PG(5, 2) of a special kind, namely those which are book spreads. We show that up to isomorphism there are precisely nine different kinds of book spreads and describe the automorphism ...
  • Ghinelli, D.; Key, J. D.; McDonough, Thomas (2014-01)
    The hulls of codes from the row span over FpFp , for any prime p, of incidence matrices of connected k-regular graphs are examined, and the dimension of the hull is given in terms of the dimension of the row span ...

Search Cadair


Advanced Search

Browse